| Model Number |
FIBERTAG TIGHTROPE II |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during an all-inside knee anterior cruciate ligament (acl) reconstruction surgery using autograft quad tendon while inserting the graft in the tibial tunnel and tightening the tight rope (ar-1588rtt2), the loop of the button tore, and the surgeon eventually had to anchor the thightrope strings with a swivelock 4.75 device (ar-2324bcc).Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a different device.It was not necessary to switch the surgical technique or do a second surgery.